# SDR SCNA20231030242

- Difficulty date: October 30, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 59,135 hours, 38,442 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL WHEN TRYING TO CONTROL ROLL WITH AILERONS I COULD NOT MOVE THE CONTROL WHEEL MORE THAN 3 TO 4 UNITS WITHOUT GREAT DIFFICULTY. IMPOSSIBLE WITHOUT BOTH HANDS
